On the Classification Problem for H-Spaces of Rank Two.
Commentarii mathematici Helvetici, Tome 45 (1970), pp. 506-516
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1970__45_139453,
author = {P.J. Hilton and J. Roitberg},
title = {On the {Classification} {Problem} for {H-Spaces} of {Rank} {Two.}},
journal = {Commentarii mathematici Helvetici},
pages = {506--516},
year = {1970},
volume = {45},
zbl = {0205.53202},
url = {http://geodesic.mathdoc.fr/item/CMH_1970__45_139453/}
}
P.J. Hilton; J. Roitberg. On the Classification Problem for H-Spaces of Rank Two.. Commentarii mathematici Helvetici, Tome 45 (1970), pp. 506-516. http://geodesic.mathdoc.fr/item/CMH_1970__45_139453/